Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$


Author: Toshikazu Sunada
Journal: Bull. Amer. Math. Soc. 12 (1985), 237-238
MSC (1980): Primary 22E40, 22D10; Secondary 22E46, 20H10, 22D30
DOI: https://doi.org/10.1090/S0273-0979-1985-15358-3
MathSciNet review: 776476
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bruhat, Sur les representations induits des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97-205. MR 84713
  • 2. I. M. Gel'fand, Automorphic functions and the theory of representations, Proc. Internat. Congress Math. (Stockholm, 1962), pp. 74-85. MR 175997
  • 3. I. M. Gel'fand, M. I. Graev and I. I. Pyatetskii-Shapiro, Representation theory and automorphic functions, Saunders, Philadephia, 1969. MR 233772
  • 4. L. Greenberg, Maximal Fuchsian groups, Bull. Amer. Math. Soc. 69 (1963), 569-573. MR 148620
  • 5. A. M. Macbeath and D. Singerman, Spaces of subgroups and Teichmüller spaces, Proc. London Math. Soc. 31 (1975), 211-256. MR 397022
  • 6. G. A. Margoulis, Discrete groups of isometries of manifolds of nonpositive curvature, Proc. Internat. Congress Math. (Vancouver, 1974), Vol. 2, pp. 24-34.
  • 7. R. Perlis, On the equation ζ, J. Number Theory 9 (1977), 342-260. MR 447188
  • 8. Toshikazu Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. (2) 121 (1985), no. 1, 169–186. MR 782558, https://doi.org/10.2307/1971195
  • 9. Kisao Takeuchi, Arithmetic Fuchsian groups with signature (1;𝑒), J. Math. Soc. Japan 35 (1983), no. 3, 381–407. MR 702765, https://doi.org/10.2969/jmsj/03530381
  • 10. M.-F. Vignéras, Examples de sous-groupes discrets no-conjugués de PSL(2, R) qui ont même la fonction zêta de Selberg, C. R. Acad. Sci. Paris Sér A-B 287 (1978), 47-49. MR 491604
  • 11. Marie-France Vignéras, Variétés riemanniennes isospectrales et non isométriques, Ann. of Math. (2) 112 (1980), no. 1, 21–32 (French). MR 584073, https://doi.org/10.2307/1971319

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22E40, 22D10, 22E46, 20H10, 22D30

Retrieve articles in all journals with MSC (1980): 22E40, 22D10, 22E46, 20H10, 22D30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15358-3

American Mathematical Society